Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Can medications treat high BP, including Bisoprolol Fumarate, Ramipril and Amlodipine ?

Can medications to treat high blood pressure, including Bisoprolol Fumarate, Ramipril, and Amlodipine, ...? affect the libido ? If they do, is there anything to do other than be resigned ?
Asked On : Fri, 18 Dec 2009
Answers:  1 Views:  1459
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Do you mean libido (sexual desire) or impotence? With regards to impotence, yes the beta-blocker and some diuretics + cimetidine for example can cause ED. People who take anti-hypertensive and other heart medication also usually have issues maintaining erections due to their underlying health problems. Narrowing of the arteries which take blood to the penis can occur due to build up of atheroma in the arteries, this can lead to a reduction in blood supply to the penis. People with diabetes, high cholesterol and blood pressure commonly have problems. The medication however, won't necessarily reduce the desire to have sex (libido).
Answered: Sun, 20 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor